# SDR FDEA200910063490

- Difficulty date: October 6, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Bs 1323 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1323, STR 20, LEFT AFT AIRSTAIR EQUIPMENT AREA, CRACK ON WEB. TRIMMED AREA IAW SRM 51-10-1 REV 101  FABRICATED REPAIR DOUBLER  IAW SRM 51-40-2 FIG 5 REV 101 AND SRM 53-10-2 FIG 6  TREATED AND PRIMED IAW 51-10-2 REV 101  INSTALLED DOUBLER AT STA 1323 STR 20L  IAW SRM 51-30-2  REV 101.
